# SDR AALA20121013006

- Difficulty date: October 12, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 88,926 hours, 13,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR LOWER EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR LOWER EMERGENCY LIGHT.  OPS CHECK NORMAL.
